EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Back to Search Results |
| Model Number |
LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 11MM |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/21/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2016.Device has not been explanted.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.3044, and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.
Additional Manufacturer Narrative
H6.Investigation results-logic tibia implant psc, sn (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition as related to the devices cannot be conclusively determined, there is insufficient information.These devices are used for treatment not diagnosis.
Additional Manufacturer Narrative
D10: concomitant devices: sn: (b)(6), 02-010-01-0250 - logic femoral ps cem left sz 5; sn: (b)(6), 02-012-41-5050 - logic tibia traptray cem sz 5f/5t; sn: (b)(6), 200-02-35 - three peg patella 35mm.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected medical device, component, and investigation clinical codes.